# SDR SWAA2022040608978

- Difficulty date: October 14, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 186A13032
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVABLE R/H HORIZONTAL STABILIZER LEADING EDGE RIB AT L/E STA. 95.96 CRACKED AT LOWER AFT FASTENER. / REMOVED AND REPLACED R/H HORIZONTAL STABILIZER LEADING EDGE RIB P/N 186A1303-2. IAW B737-700 SRM 51-40-02-0G-0 AND DWG 186A1001 REV. A
